Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 14, 2020, 11:47 PM CDT for Butler County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2020, 11:47 PM CDT (04:47 UTC)
- Expired
- May 15, 2020, 12:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Butler County, KS
The radar
The Wichita radar (KICT), 52 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 12:33 AM CDT | HAIL 0.88 | Augusta, KS | HAIL IS COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 11:17 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.4
The text
As transmitted.
861
WUUS53 KICT 150447
SVRICT
KSC015-150545-
/O.NEW.KICT.SV.W.0049.200515T0447Z-200515T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1147 PM CDT Thu May 14 2020
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Butler County in south central Kansas...
* Until 1245 AM CDT.
* At 1146 PM CDT, severe thunderstorms were located along a line
extending from 18 miles southeast of Burns to 5 miles northeast of
El Dorado to near Benton, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton,
Whitewater, Leon, Potwin, Elbing, Latham, Rosalia, Cassoday, Santa
Fe Lake, El Dorado State Park, Augusta Municipal Airport, El Dorado
Airport, Beaumont and El Dorado Lake.
This includes Interstate 35 between Mile Markers 55 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3809 9715 3808 9652 3748 9653 3748 9715
TIME...MOT...LOC 0446Z 260DEG 25KT 3797 9659 3790 9681 3776 9713
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
658
WWUS53 KICT 150514
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1214 AM CDT Fri May 15 2020
KSC015-150545-
/O.CON.KICT.SV.W.0049.000000T0000Z-200515T0545Z/
Butler KS-
1214 AM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR BUTLER COUNTY...
At 1214 AM CDT, severe thunderstorms were located along a line
extending from 14 miles west of Eureka to 5 miles south of El Dorado
to Andover to near Downtown Wichita, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton,
Leon, Latham, Rosalia, Santa Fe Lake, El Dorado State Park, Augusta
Municipal Airport, El Dorado Airport, Beaumont and El Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3786 9714 3799 9652 3748 9653 3748 9715
TIME...MOT...LOC 0514Z 267DEG 19KT 3783 9656 3775 9685 3768 9714 3764
9737
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSER405
WWUS53 KICT 150526
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1226 AM CDT Fri May 15 2020
KSC015-150545-
/O.CON.KICT.SV.W.0049.000000T0000Z-200515T0545Z/
Butler KS-
1226 AM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR BUTLER COUNTY...
At 1226 AM CDT, severe thunderstorms were located along a line
extending from 13 miles west of Eureka to near Leon to near Andover,
moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton,
Leon, Latham, Rosalia, Santa Fe Lake, El Dorado State Park, Augusta
Municipal Airport, El Dorado Airport, Beaumont and El Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3780 9714 3797 9652 3748 9653 3748 9715
TIME...MOT...LOC 0526Z 262DEG 27KT 3782 9654 3775 9681 3769 9706
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:43 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, May 14, 6:43 PM CDT, 5 hours 4 minutes before
Area Forecast Discussion National Weather Service Wichita KS 643 PM CDT Thu May 14 2020 .MESOSCALE DISCUSSION... Issued at 636 PM CDT Thu May 14 2020 Continue to watch storms develop across Chase county which is indicative of edge of the cap. Visibility satellite loop shows low southeast of KGBD, near Hudson. Thinking main chances for storms will be across Flint Hills and then into southeast KS during the night. There is also a small chance for remnants of northeast CO storms moving into central KS late tonight, but timing is a suspect suspect. Considerable uncertainty with expected elevated storms that several models develop in the 0600-0900 UTC time frame as low level jet increases convergence over boundary. Uncertainty stems from the variability in jet/boundary intersection, which has been considerable over the past couple of days. -Howerton && .SYNOPSIS... Issued at 330 PM CDT Thu May 14 2020 A trough is set up in the Plains with a secondary one off of the West Coast. The front associated with this system straddles from southern Iowa to central Kansas into southwest Kansas. After a cloudy day yesterday, the sun came out today. Temperatures rose to the 70s for most of the eastern half of the state with even the lower 80s along the Kansas and Oklahoma border. Attention turns to thunderstorm potential along the front this afternoon through tonight. && .SHORT TERM...(This evening through Sunday night) Issued at 330 PM CDT Thu May 14 2020 Highlights: 1) Strong and severe thunderstorms southeast of KS Turnpike this evening and tonight 2) Strong to severe thunderstorms late tonight into early Friday in portions of south central Kansas 3) Flooding including flash flooding 4) Thunderstorm potential Friday and Saturday Challenges: 1) Precipitation chances/coverage Friday 2) Rainfall amounts and respective flooding issues 3) Strength of convection on Friday and Saturday Changes: 1) Precipitation chances and respective timing 2) Slight increase in temps in central Kansas on Friday Headline: Flash Flood Watch this evening thru Saturday afternoon in portions of south central and southeast Kansas An active period will occur the next couple days with thunderstorms anticipated this evening thru Saturday. There is concern for severe storms especially this evening thru tonight with the possibility of hail up to golf ball size and 60 mph winds which maintains the same message as the last few forecasts. The movement of the front mentioned in the Synopsis section is expected to be the driving force for convective development as the instability rises especially east of the Kansas Turnpike this afternoon and evening with 0-3km MUCAPE of 3-4.5k J/kg and modest shear of 30-40kts at 0-6km. It is questionable if the storms could develop well out ahead of the front; CAMs are suggesting this may be a possibility, but the better chances definitely appear closer to the front. As mentioned in the previous discussion, it appears the convective mode would be multicell with potential supercells more likely in northeast Kansas and Missouri. There does appear to be somewhat of a linear component later on. Initial development may be close to 4PM in northeast Kansas with increasing coverage closer to the Flint Hills around 7PM. Thunderstorms are expected to back build further west into central and south central portions of the state tonight into early Friday as the front continues to track southeast. This front is moving slow which would enhance the flooding threat with storms staying closer to that boundary. There could be strong to severe storms mainly southeast of Kansas Highway 61 or southeast of a line from McPherson to Hutchinson to Pratt. Similar hazards are anticipated with hail up to golf ball size and 60 mph winds. The concern for flash flooding is on the uptick this evening as moisture continues to surge northeast with a focus in eastern Kansas. Rainfall totals the past seven days have ranged from 3 to above 5 inches in the Flint Hills. Additional convection could produce another 1 to 3 inches in well saturated areas with locally higher amounts possible the next couple of days. The Flash Flood Watch appears to be in line with the highest area of expected rainfall. Please see the hydrology section for more information. Friday afternoon - The better instability again looks like it will stay further to the south which would reduce the severe thunderstorm threat, but this is dependent on which model you decide is the most representative. There are suggestions by the RAP and GFS that CAPE will climb near 3k J/kg with 20-30kts of 0-6km bulk shear in the afternoon and evening hours along the Kansas/Oklahoma border. However, longevity of the morning activity could compromise the environment as well. At this point, the lean is possible strong thunderstorms with maybe some that approach severe criteria. Confidence is not high for this time period in regards to the strength of the storms. Saturday - The last day of this active period will be Saturday; the secondary wave which is just off the West Coast is expected to set up along the Front Range late Friday then move through the Plains on Saturday. This will bring another round of showers and thunderstorms across the area. Some of the thunderstorms could be strong to severe potentially in south central and southeast Kansas. Stay tuned for updates on Friday and Saturday. .LONG TERM...(Monday through Thursday) Issued at 330 PM CDT Thu May 14 2020 Highlights: Quieter and warmer An active week will be followed by a much quieter one as a ridge moves in Sunday through the middle of next week. The mid and upper levels form an Omega block pattern for the first part of the week across the CONUS. After the wet week, it will be nice to have a period to dry out. High temperatures are forecast to be in the 70s for Sunday and Monday then to the low to mid 80s by Wednesday. Seasonal normals are in the mid 70s. Low temperatures should stay in the 50s. Take advantage of those outdoor activities if you are able during this window. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 636 PM CDT Thu May 14 2020 Main concern is the timing and location of storms throughout most of the forecast. While chances are possible for most of the period, will limit thunderstorm to the high probability sites/time. The chance highest after midnight in KCNU and very late tonight at KICT and KHUT. Amount of lingering precipitation will be highly dependent on orientation of boundary and low level jet, items which models have not handled well of late. Expect ceilings to become MVFR where there is persistent rain/upslope flow towards daybreak and briefly in thunderstorms. -Howerton && .HYDROLOGY... Issued at 330 PM CDT Thu May 14 2020 Flash Flood Watch from 6PM tonight thru 7PM Saturday Multiple rounds of showers and thunderstorms through this week which are expected to continue into Saturday only amplify the flooding threat. The highest rainfall totals in the last seven days have been across southern Kansas with 3-5 inches with locally higher amounts especially in the Flint Hills. As moisture transport increases tonight along with the precipitable water values of 1.25-1.75 inches, flooding is going to become a greater concern especially in the Flint Hills and areas to the east. The slow moving front will not help. Flooding and flash flooding very well may occur tonight and possibly the next couple of days in the low lying areas and in towns. While only a few river points are forecast to rise into action or flood stage at this time, there very well could be more depending on how much rain falls within the respective basins. Please stay weather aware and heed any road closures. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 65 76 63 78 / 80 70 60 70 Hutchinson 62 73 61 76 / 80 50 60 50 Newton 63 73 62 75 / 80 60 70 70 ElDorado 64 75 62 77 / 80 70 70 80 Winfield-KWLD 66 78 64 79 / 80 70 60 70 Russell 57 74 57 75 / 60 40 70 40 Great Bend 59 71 59 76 / 80 40 60 40 Salina 60 75 61 75 / 30 50 70 60 McPherson 61 73 61 75 / 80 50 70 60 Coffeyville 66 75 65 79 / 90 90 70 90 Chanute 64 76 64 77 / 80 80 70 90 Iola 64 76 64 77 / 80 70 70 90 Parsons-KPPF 66 76 64 78 / 80 80 70 90 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for KSZ069>072-083- 092>096-098>100. && MESOSCALE...PJH SYNOPSIS...VJP SHORT TERM...VJP LONG TERM...VJP AVIATION...PJH HYDROLOGY...VJP
Hazardous weather outlook, May 14, 4:05 PM CDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 405 PM CDT Thu May 14 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-152115- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 405 PM CDT Thu May 14 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Strong and severe storms will develop this evening impacting locations along and east of the Kansas Turnpike. The strongest storms will be capable of producing golf ball sized hail, damaging winds of 60 mph, and a brief tornado. Thunderstorms are expected to expand in coverage this evening and overnight impacting much of south central and southeast Kansas. The strongest storms will be capable of producing golf ball sized hail, damaging winds of 60 mph and heavy rainfall. Heavy rain may produce localized flooding and rises on rivers and creeks. See latest Flash Flood Watch for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for strong to severe storms will remain in the forecast for Friday and Saturday. With multiple rounds of thunderstorms expected, the risk of flooding could linger into the weekend. See latest Flash Flood Watch for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening especially along and east of the Kansas Turnpike from Matfield Green to Kansas City. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, May 14, 9:12 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
912 PM CDT Thu May 14 2020
KSZ052-053-150245-
Marion KS-Chase KS-
912 PM CDT Thu May 14 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Marion County in central Kansas...
Northwestern Chase County in east central Kansas...
* Until 945 PM CDT.
* At 910 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Lincolnville to near Marion...and moving east at 25 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Marion, Florence, Lincolnville, Lost Springs, Cedar Point, Hymer,
Pilsen and Marion Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3852 9693 3852 9659 3816 9685 3821 9720
3861 9699 3861 9693
TIME...MOT...LOC 0212Z 263DEG 24KT 3847 9690 3829 9704
KLEINSASSERSpecial weather statement, May 14, 9:41 PM CDT, 2 hours 6 minutes before
Special Weather Statement National Weather Service Wichita KS 941 PM CDT Thu May 14 2020 KSZ069-150315- Butler KS- 941 PM CDT Thu May 14 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Butler County in south central Kansas... * Until 1015 PM CDT. * At 940 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 6 miles east of Elbing, or 8 miles southeast of Peabody...moving east at 40 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Elbing and Burns. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3797 9715 3809 9715 3809 9665 3793 9667 TIME...MOT...LOC 0241Z 265DEG 36KT 3807 9701 KLEINSASSER
Special weather statement, May 14, 10:13 PM CDT, 1 hour 34 minutes before
Special Weather Statement National Weather Service Wichita KS 1013 PM CDT Thu May 14 2020 KSZ069-150345- Butler KS- 1013 PM CDT Thu May 14 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Butler County in south central Kansas... * Until 1045 PM CDT. * At 1011 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Burns, or 12 miles south of Florence...moving east at 25 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Burns and Cassoday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3799 9695 3809 9694 3808 9652 3795 9653 TIME...MOT...LOC 0313Z 269DEG 20KT 3807 9686 KLEINSASSER
Local storm report, May 14, 10:18 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1018 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FUNNEL CLOUD 8 N MATFIELD GREEN 38.27N 96.56W
05/14/2020 CHASE KS STORM CHASER
REPORTED BY STORM CHASER.
&&
METZGERLocal storm report, May 14, 10:26 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1026 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL BURNS 38.09N 96.89W
05/14/2020 M0.75 INCH MARION KS FIRE DEPT/RESCUE
&&
METZGERLocal storm report, May 14, 10:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1058 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL COTTONWOOD FALLS 38.37N 96.54W
05/14/2020 E1.00 INCH CHASE KS LAW ENFORCEMENT
LOTS OF HAIL. MAINLY QUARTERS
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:26 PM CDT | Special Weather Statement | ICT | Chase | 34 min |
| May 14, 7:35 PM CDT | Special Weather Statement | ICT | Saline | 25 min |
| May 14, 7:57 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 14, 8:17 PM CDT | Special Weather Statement | ICT | Chase | 28 min |
| May 14, 9:12 PM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 14, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 65 min |
| May 14, 9:41 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 14, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 60 min |
| May 14, 10:13 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 14, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| May 14, 10:48 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 57 min |
| May 14, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:25 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 65 min |
| May 14, 11:48 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 15, 12:02 AM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| May 15, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| May 15, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 66 min |
| May 15, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 59 min |
| May 15, 12:39 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 9 hr |
| May 15, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| May 15, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 64 min |
| May 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 67 min |
| May 15, 1:48 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 15, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 39 min |
| May 15, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 44 min |
| May 15, 2:01 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| May 15, 2:11 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| May 15, 2:15 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Wilson | 30 min |
| May 15, 2:16 AM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| May 15, 2:42 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 15, 2:47 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Labette, Montgomery | 28 min |
| May 15, 2:56 AM CDT | Areal Flood Warning | ICT | Elk | 8 hr |
| May 15, 3:16 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 29 min |
| May 15, 3:21 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 24 min |
| May 15, 4:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 60 min |
| May 15, 4:44 AM CDT | Special Weather Statement | ICT | Reno | 61 min |
| May 15, 5:17 AM CDT | Special Weather Statement | ICT | Labette | 58 min |
| May 15, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 40 min |
| May 15, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 52 min |
| May 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 31 min |
| May 15, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| May 15, 6:19 AM CDT | Special Weather Statement | ICT | Chautauqua | 56 min |
| May 15, 6:28 AM CDT | Special Weather Statement | ICT | Butler | 62 min |
| May 15, 6:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 15, 6:50 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| May 15, 7:02 AM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 15, 7:13 AM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood | 5 hr |
| May 15, 7:18 AM CDT | Special Weather Statement | ICT | Greenwood | 57 min |
| May 15, 7:35 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 55 min |
| May 15, 7:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 8 hr |
| May 15, 8:17 AM CDT | Areal Flood Warning | ICT | Chautauqua | 7 hr |
| May 15, 8:22 AM CDT | Areal Flood Warning | ICT | Labette, Neosho | 7 hr |
| May 15, 9:06 AM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| May 15, 10:47 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| May 15, 12:00 PM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| May 15, 12:08 PM CDT | River Flood Warning | ICT | Butler | 25 hr |
| May 15, 12:13 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
| May 15, 12:13 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 44 hr |
| May 15, 2:20 PM CDT | River Flood Warning | ICT | Montgomery | 53 hr |
| May 15, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| May 15, 3:12 PM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| May 15, 3:15 PM CDT | Areal Flood Warning | ICT | Neosho | 4 hr |
| May 15, 3:25 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| May 15, 3:51 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.